Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The interior operator logic and product topologies


Author: Joseph Sgro
Journal: Trans. Amer. Math. Soc. 258 (1980), 99-112
MSC: Primary 03C80
DOI: https://doi.org/10.1090/S0002-9947-1980-0554321-4
MathSciNet review: 554321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a model theory of the interior operator on product topologies with continuous functions. The main results are a completeness theorem, an axiomatization of topological groups, and a proof of an interpolation and definability theorem.


References [Enhancements On Off] (What's this?)

  • 1. K. Bruce, Ideal models and not so ideal problems (to appear).
  • [1] C. C. Chang and H. J. Keisler, Model theory, North-Holland, Amsterdam, 1973.
  • [2] H. F. Cullen, Introduction to general topology, Heath, Boston, Mass., 1967. MR 0221455 (36:4507)
  • [3] L. Henkin, The completeness of the first-order functional calculus, J. Symbolic Logic 14 (1949), 159-166. MR 0033781 (11:487d)
  • [4] -, A generalization of the concept of consistency, J. Symbolic Logic 19 (1954), 183-196. MR 0063324 (16:103d)
  • [5] E. Hewitt and K. Ross, Abstract harmonic analysis, Academic Press, New York, 1963.
  • [6] C. Karp, Languages with expressions of infinite length, North-Holland, Amsterdam, 1964. MR 0176910 (31:1178)
  • [7] H. J. Keisler, Logic with the quantifier 'there exists uncountably many', Ann. Math. Logic 1 (1970), 1-93. MR 0263616 (41:8217)
  • [8] J. A. Makowsky and S. Shelah, The theorems of Beth and Craig in abstract logic, Trans. Amer. Math. Soc. 256 (1979), 215-239. MR 546916 (81b:03041)
  • [9] A. Mostowski, On a generalization of quantifiers, Fund. Math. 44 (1957), 12-36. MR 0089816 (19:724f)
  • [10] A. Robinson, Introduction to model theory and to the metamathematics of algebra, North-Holland, Amsterdam, 1963. MR 0153570 (27:3533)
  • [11] J. Sgro, Completeness theorem for topological models, Notices Amer. Math. Soc. 19 (1972), A-765. MR 0462913 (57:2878)
  • [12] -, Completeness theorems for topological models, Ann. Math. Logic. 11 (1977), 173-193. MR 0462913 (57:2878)
  • [13] -, Decision problems for topological abelian groups (in preparation).
  • [14] -, Maximal logics, Proc. Amer. Math. Soc. 63 (1977), 291-298. MR 0491143 (58:10409)
  • [15] -, An application of topological model theory to Chang's model logic, J. Symbolic Logic (to appear).
  • [16] -, Completeness theorems for continuous functions and product topologies, Israel J. Math. 25 (1976), 249-272. MR 0539984 (58:27452)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C80

Retrieve articles in all journals with MSC: 03C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0554321-4
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society